# SDR SIMA20201101002

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,310 hours, 34,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY FLASHLIGHT HOLDER BROKEN IN CABIN.  C/A: R & R EMERGENCY FLASHLIGHT ASSEMBLY, IAW AMM EMB-145 AMM 33-50-16.  OPERATIONS CHECK GOOD.
